Extremal matrices in certain determinantal inequalities

Natália Bebiano, Cecília Perdigão

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The extremal matrices in certain inequalities for determinants of sums are characterized. Related determinantal inequalities involving Hadamard products of positive definite matrices are presented. These inequalities are easy consequences of majorization results recently obtained by Ando and Visick.

Original languageEnglish
Pages (from-to)261-276
Number of pages16
JournalLinear and Multilinear Algebra
Volume44
Issue number3
DOIs
Publication statusPublished - 1 Jan 1998

Keywords

  • Determinant
  • Singular values

Fingerprint

Dive into the research topics of 'Extremal matrices in certain determinantal inequalities'. Together they form a unique fingerprint.

Cite this